Mathematical systems theory

, Volume 13, Issue 1, pp 67–79

Dolezal's theorem revisited

  • Prodip Sen
  • M. R. Chidambara

DOI: 10.1007/BF01744289

Cite this article as:
Sen, P. & Chidambara, M.R. Math. Systems Theory (1979) 13: 67. doi:10.1007/BF01744289


This paper presents an improved version of Dolezal's theorem, in the area of linear algebra with continuously parametrized elements. An extension of the theorem is also presented, and applications of these results to system theory are indicated.

Copyright information

© Springer-Verlag New York Inc. 1979

Authors and Affiliations

  • Prodip Sen
    • 1
  • M. R. Chidambara
    • 1
  1. 1.School of AutomationIndian Institute of ScienceBangaloreIndia

Personalised recommendations